| Model Number |
URF-V3 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the uretero-reno videoscope exhibited that the operation section angle was not working.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Additional information added to field h3 and h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 2 years since the subject device was manufactured.Based on the results of the investigation, the cause of the suggested event was likely due to water invasion from the instrument channel, and bending section cover resulted in the corrosion of the angulation mechanism.However, a definitive root cause could not be identified.The event can be inspected by following the instructions for use which state: instructions for urf-v3 operation manual chapter 3, ¿preparation and inspection¿ section 3.3, ¿inspection of the endoscope¿.Olympus will continue to monitor field performance for this device.